# SDR YENA2024081201106

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 60,053 hours, 21,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#154, PBI-JFK. 'VERY STRONG CHEMICAL ODOR IN COCKPIT; COMPLIED WITH INFO NOTICE 2017-TO15 SECTION A, ISOLATED FAULT TO TYPE 10 FOUND OPEN SANI WIPES IN COCKPIT. ODOR RESEMBLED WIPES. PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-85-D A/C IS OK FOR SERVICE INSPECTED APU PRECAUTIONARY AS PER TSM AND NO DEFECTS NOTED.'
